Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone have any experience with Zoloft?

Anonymous
Posted by Anonymous
  • 48 Replies
My Ob prescribed me Zoloft for depression/anxiety. If you've taken it before, did you get any positive results?
Posted by Anonymous on Jan. 8, 2014 at 6:25 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
evolove
by on Jan. 8, 2014 at 6:25 PM

I took it in HS. Worked wonders! I was eventually weaned off of it and have been fine ever since :)

Raeann11
by Emerald Member on Jan. 8, 2014 at 6:26 PM

All it did was make me extremely shaky and hated it. So I was switched to the generic brand of Zoloft.

Anonymous
by Anonymous 1 - Original Poster on Jan. 8, 2014 at 6:27 PM
That is great to hear. It's scary how many side effects people experience on antidepressants.

Quoting evolove:

I took it in HS. Worked wonders! I was eventually weaned off of it and have been fine ever since :)

Momtoboys940
by on Jan. 8, 2014 at 6:28 PM
It worked for 2 years then it quit working.
Anonymous
by Anonymous 2 on Jan. 8, 2014 at 6:28 PM
I can't have orgasms on SSRI's. Otherwise it seemed ok. It took the edge off for a couple weeks then it didn't feel like it was working even as it kept being increased. I had better results on Paxil. It's not safe during pregnancy though.
TrouserMouse
by on Jan. 8, 2014 at 6:29 PM
I took it for another reason and had awful side effects.
Mom-to-2kids
by Sapphire Member on Jan. 8, 2014 at 6:29 PM
I took it and it caused insomnia which led to me hallucinating...I sat up on my couch with a knife because I was convinced someone was trying to break in through my room. I heard the window open and everything
qkristen5468
by Bronze Member on Jan. 8, 2014 at 6:29 PM
Anti depressants are different for everyone. Might work for you and it might not. My best advice is to give the drug about a month to month and a half(it needs time to build up in your system). After that if you don't feel any different(or feel worse) go back to your doctor and they will either raise your dose or switch you to something else.
ColieO
by Emerald Member on Jan. 8, 2014 at 6:31 PM
It made me shaky too. I felt so anxious on it. I ended up just not taking medication anymore though.

Quoting Raeann11:

All it did was make me extremely shaky and hated it. So I was switched to the generic brand of Zoloft.

Posted on CafeMom Mobile
evolove
by on Jan. 8, 2014 at 6:31 PM

The ONLY time I had a problem is when I needed a higher doseage and they gave me too much...I started seeing bugs and hearing my name being called when there was no one around. So I lowered it myself and told my dr the next time I saw her. Other than that, when I was on the right amount, I was fine. Good luck!

Quoting Anonymous: That is great to hear. It's scary how many side effects people experience on antidepressants.

Quoting evolove:

I took it in HS. Worked wonders! I was eventually weaned off of it and have been fine ever since :)


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)